# SDR SWIA2021082060544

- Difficulty date: April 12, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 34,704 hours, 25,141 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 193-202
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITHIN 10 FLIGHT CYCLES, COMPLY WITH PERMANENT REPAIR OF FOUND DENT ON LH NOSE BETWEEN FS193.25 AND FS202.75  STRGR 19 LH AND 21 LH, MEASURING 7.82 IN IN LENGTH BY 4.53 IN WIDE AND  .155 AT ITS DEEPEST. COMPLIED WITH TEMPORARY DISPOSITION PER REO 670-53-11-1653 REV -- DATED 2021-02-11, DUE BY TAC 25148     (C-CHECK RO 8/19/2021)    REMOVED AND REPLACED L/H NOSE SKIN PANEL PN: CC670-33106-5S LOT# R00023257-0201. IAW CRJ700 SRM 51-40-11, 51-42-11, 51-40-13 AND REO 690-53-11-1215 REV. DATED 2020-01-21. AREA FREE OF FOD. NO FURTHER DEFECTS NOTED.
